# SDR USAA2014091100008

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 42,775 hours, 15,785 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 636
- Condition: Low Pressure
- Location: R2 Door
- Part time: 42,775 hours, 15,785 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED A CIDS CAUTION MSG ON FLIGHT ATTENDANT PANEL.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
